American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Filippo Bracci and David Shoikhet. Boundary behavior of infinitesimal generators in the unit ball. Trans. Amer. Math. Soc. 366 (2014) 1119-1140.
Abstract, references, and article information   
View Article: PDF

[2] Rafael B. Andrist. Stein spaces characterized by their endomorphisms. Trans. Amer. Math. Soc. 363 (2011) 2341-2355. MR 2763719.
Abstract, references, and article information   
View Article: PDF

[3] Marcel Jackson and Mikhail Volkov. Relatively inherently nonfinitely q-based semigroups. Trans. Amer. Math. Soc. 361 (2009) 2181-2206. MR 2465833.
Abstract, references, and article information   
View Article: PDF

[4] J. Cichon, J. D. Mitchell and M. Morayne. Generating continuous mappings with Lipschitz mappings. Trans. Amer. Math. Soc. 359 (2007) 2059-2074. MR 2276612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luiz A. B. San Martin. Maximal semigroups in semi-simple Lie groups. Trans. Amer. Math. Soc. 353 (2001) 5165-5184. MR 1852099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralph McKenzie and Boris M. Schein. Every semigroup is isomorphic to a transitive semigroup of binary relations. Trans. Amer. Math. Soc. 349 (1997) 271-285. MR 1370647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Erëmenko. On the characterization of a Riemann surface by its semigroup of endomorphisms . Trans. Amer. Math. Soc. 338 (1993) 123-131. MR 1106188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Boris M. Schein. The minimal degree of a finite inverse semigroup . Trans. Amer. Math. Soc. 333 (1992) 877-888. MR 1072101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. E. Adams and Matthew Gould. Finite semilattices whose monoids of endomorphisms are regular . Trans. Amer. Math. Soc. 332 (1992) 647-665. MR 1052902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Věra Trnková. Topological spaces with prescribed nonconstant continuous mappings . Trans. Amer. Math. Soc. 261 (1980) 463-482. MR 580898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. G. Biggs, S. A. Rankin and C. M. Reis. A study of graph closed subsemigroups of a full transformation semigroup . Trans. Amer. Math. Soc. 219 (1976) 211-223. MR 0404502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. R. Bednarek and K. D. Magill. $Q$-composable properties, semigroups and ${\rm CM}$-homomorphisms . Trans. Amer. Math. Soc. 174 (1972) 383-398. MR 0312448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1